# SDR UPS02839306

- Difficulty date: August 27, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1460 LONG 30L EXTERNAL DOUBLER.  FABRICATED AND INSTALLED INTERNAL DOUBLER IAW SRM 53-2-1 FIG 7.
